# SDR SWIA200413742

- Difficulty date: June 12, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft time: 26,922 hours, 23,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD (SILL) CORRODED BEYOND LIMITS.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED NEW SERVICEABLE SERVICE DOOR THRESHOLD IAW CRJ SRM 51-41-02.
